# SDR IPXA09657852

- Difficulty date: November 1, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410458G
- Part serial: 000823
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP RHW NR 9 SLAT INBD NOSE SUPPORT WEB SKIN RIVET HOLE FOUND CRACKED RHW NR 9 SLAT INBD AREA AT OSS572.9 NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV45 ORG MAT'L IS CLAD7075T6-0063 IN CRACK LENGTH IS 0.125IN DAMAGED CUTOUT IS 7.25 INCH BY 9 INCH.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MAT'L CLAD7075T6-0071IN AS DOUBLER, CLAD 7075T6-0063IN AS REPAIR PLATE.  REPAIR SIZE 10 1/4 INCH BY 12 INCH.
